By Topic

On some classes of cyclic codes of composite length (Corresp.)

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)

Some new lower bounds on the minimum distance of cyclic codes of composite length are presented. These bounds generalize some existing bounds and give better estimates of the minimum distance for a wide range of cyclic codes, Lower bounds on the random-error-correction capability of a particular class of cyclic codes of composite length n = n_1n_2 , where n_1 and n_2 are relatively prime, are easily derived.

Published in:

IEEE Transactions on Information Theory  (Volume:19 ,  Issue: 6 )